Abstract difference equations with nonlinearities having the local Lipschitz properties

Michael I. Gil, Rigoberto Medina

Research output: Contribution to journalArticlepeer-review

Abstract

We consider semilinear difference equations in a Banach space. It is assumed that the nonlinearities of the considered equations satisfy the local Lipschitz condition. By virtue of the recent estimates for the norm of functions of quasi-Hermitian operators, explicit stability and boundedness conditions are given. Applications to infinite dimensional difference systems are discussed.

Original languageEnglish
Pages (from-to)10-15
Number of pages6
JournalApplied Mathematics E - Notes
Volume5
StatePublished - 18 Mar 2005

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Abstract difference equations with nonlinearities having the local Lipschitz properties'. Together they form a unique fingerprint.

Cite this